# SDR HALA0700222

- Difficulty date: May 23, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 62,715 hours, 29,721 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 261121168
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L ENG OH LP 2 ON AFTER LANDING.  REMOVED AND REPLACED LEFT OH DETECTOR LP 2 PER FIM 26-11-00.  OPS CHECK OK.
